# SDR ASAA2016021615476

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 37,027 hours, 10,851 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 14079
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 21,061 hours, 6,348 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT LT PACK LIGHT, LT PACK TEMP 100 DEGREES, RAN QRH, RESET PACK.  LT PACK LIGHT RE-ILLUMINATED. CONTACTED MAINT CONT RESET PACK, PACK LIGHT ILLUMINATED.  LT PACK TEMP COOLED ONLY WITH LT PACK OFF.  ACFT GROUNDED.  REPLACED LT RAM AIR DOOR INLET ACTUATOR, REF AMM TASKS 21-51-21-000-801 AND AMM 21-51-21-400-801. GROUND VERIFICATION CHECKS NORMAL.
